Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Blister on corner of mouth, turning whitish, not water filled. Is it healing right?

Hi, I got a blister in the corner of my mouth yesterday. And I put on Compeed s Total Care Invisible right away. I ve never had a blister on my lip before and my mom says it could be herpes/ cold sore . It hasn t burst yet (and I heard that s good), but I m just wondering if its healing alright. It s turning white-ish and doesn t look like its filled with water anymore. Anyway, do you know if its healing alright and how long it will take for it to heal?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Your condition appears to be herpes only. The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. As it healing so nothing else is required. At the maximum you can apply any antibiotic cream.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor